American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David B. Chandler, Peter Sin and Qing Xiang. The invariant factors of the incidence matrices of points and subspaces in $\operatorname{PG}(n,q)$ and $\operatorname{AG}(n,q)$. Trans. Amer. Math. Soc. 358 (2006) 4935-4957. MR 2231879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert Boltje and Burkhard Külshammer. A generalized Brauer construction and linear source modules. Trans. Amer. Math. Soc. 352 (2000) 3411-3428. MR 1694281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gary Thompson. Subgroup rigidity in finite-dimensional group algebras over $p$-groups . Trans. Amer. Math. Soc. 341 (1994) 423-447. MR 1132878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1